Implicit type Volterra integrodifferential equation

Main Article Content

B. G. Pachpatte


In this paper we study the existence, uniqueness and other properties of solutions of a certain nonlinear implicit type Volterra integrodifferential equation. The Banach fixed point theorem and a certain integral inequality with explicit estimate are used to establish the results.

Article Details

How to Cite
Pachpatte, B. G. (2010). Implicit type Volterra integrodifferential equation. Tamkang Journal of Mathematics, 41(1), 97–107.
Author Biography

B. G. Pachpatte

57 Shri Niketan Colony, Near Abhinay Talkies, Aurangabad 431 001 (Maharashtra) India.